# SDR FDKA2009022300039

- Difficulty date: February 23, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N831MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145273
- Aircraft time: 18,644 hours, 17,349 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Loose
- Location: Service Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6225 JFK.  SERVICE DOOR SQUEAL / LEAK IN FLIGHT.  MX RESEALED DOOR SEAL, OPS GOOD.
